# SDR 05FDEA00767

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Spar
- Part number: A23190201200
- Part serial: 506301001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FRONT SPAR ANTENNA HAS PITTING CORROSION IN SEVERAL AREAS.  REMOVED AND REPLACED 1 EA ANTENNA IAW A310-200 AMM 23-11-11-4.  OPS CHECK NOT REQUIRED HF SYSTEM IS DEACTIVATED.
